# SDR SWIA201743289

- Difficulty date: April 18, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 33,385 hours, 29,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 605, STRINGER 26R TO 25L FRAME HAS CORROSION.  REPAIRED IAW REO.
